# SDR AALA201506259002

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 51,700 hours, 21,628 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325080
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 850 EN-ROUTE, ODOR REPORTED BY FLIGHT ATTENDANT ON CLIMB OUT, PILOTS & FLIGHT ATTENDANTS REPORT ODOR DESCENT 16,000.  ODOR FORM FILLED OUT.  PARTIAL WORK ACCOMPLISHED, FOUND BALLASTS AT ROWS 5ABC & 12ABC SINGED & LIGHTS OUT.  REPLACED BALLASTS & RELIT LIGHTS IAW AMM 33-21-11.  OPERATIONS CHECKED GOOD.  NO FURTHER SMELL NOTED.  CARBON & HEPA RECIRC FILTERS REPLACED IAW EA 252363 & AMM 21-21-41.  ACCOMPLISHED JC 26L0002001, TROUBLESHOOT CABIN AIR QUALITY.  OLD FILTERS ROUTED FOR TESTING IAW EA  252363.
